# SDR DALA2025021901227

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 13,966 hours, 6,399 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED IN THE COCKPIT ON ARRIVAL PHASE AROUND 6,000 FEET. T/S PER A220 AMDS WORKCARD 0550-2001 FOUND LT ENGINE OVER SERVICED WITH OIL (27.4 QTS) ISOLATED ODOR TO LEFT ENGINE DURING IDLE RUN. SERVICED OIL SYSTEM TO PROPER LEVELS PER A220 AMP BD500-A-J79-00. C/W AMDS WORKCARD 0550-2003 BURN OUT C/W NO ODOR PRESENT. AS PRECAUTION R/R RECIRC FILTERS PER AMP REF BD500 -A-J21-22. (LP# 6743320)
